Feeling bad

Hi everyone

Dont know what it is but over the last few weeks my asthma seems to be worse than ever,tight chest,and now just laughing can start me coughing and thats really annoying as like to be happy!

Am using Salbutamol and Beclometassone inhalers though up until a few weeks ago hardly touched them...now when using especially Salbutamol feel a bit wierd after slightly light headed almost dizzy is this the norm as it where ??

Any help or tips would be very welcome

Thanks

Ade

4 Replies

oldestnewest
  • hi ade

    i would recommend a visit to your asthma nurse for an asthma review. Tell her what you wrote here.

    Do you know you should take your beclosome dalit even when no symptoms?

    hope you get some help.

    plumie

  • ade- i had a bad attack after watching the inbetweeners on monday night-just by laughing. it comes to something when you cant even have a laugh without being ill!

  • laughing increases your rate of breathing

    Laughter is sometimes not the best medicine.....unless you control your breathing while laughing..

    Laughter and even just prolonged talking are known triggers for asthmatics who cough as both these activities increase your breathing.

    tips include: .

    to laugh outloud a little less (laugh with your mouth closed)...

    to breathe in through your nose while laughing...

    hold your breath afterwards for a few secs to maintain your co2 levels stable.....

    If you do break out in a big belly laugh/ fiut of laughter tehn make sure you bring your attention back to calm your breathing quickly afterwards....

    Monster difference.....actually increases your enjoyment of a good laugh as you realise it will not cause a reaction anymore...

  • Hi Ade

    I have just been dicharged from hospital this week and been diagnosed with asthma. I have the same medication as you and was advised to take the Becla...(brown inhaler) every day as it only works over a prolonged period of use, intimitant use is useless. I know very little about Asthma and am in the research stages, going to GP in a week once the meds have started to work.

    The reason I am posting a reply is that I have the same feeling after using the salbutamol inhaler, light headed, dizzy, warm and my heart rate increases. The hospital advised me this is very normal and should calm down after a few minutes. It is the drug getting into your lungs and doing it's work.

    I think you should visit your gp or asthma nurse. I was admitted not being able to catch my breath and spent over 15 hours on oxygen and nebulisers straight, then the next few days reduced amounts, I was not able to talk or move without it worsening. I had never had an asthma attack before and had no idea what was going on. If you have noticed a change in your health then get it checked out to be safe. I am constantly worried now that I am panicking or over reacting as my chest tightens, I cough or wheeze or become short of breath. BUT as my family keep telling me, those are the signs that something needs addressing with asthma, so instead of working myself up I should take the blue inhaler as it could be the difference between having an attack or not.

    Hope I have helped a little, as I said very new at this and totally confused myself right now, but sometimes and outside perspective can give you what you need. Hope you feel better soon :)

You may also like...